On Convex Closed in the Measure Topology Sets of Measurable Operatorse

 
PIIS086956520003400-3-1
DOI10.31857/S086956520003400-3
Publication type Article
Status Published
Authors
Affiliation: N.I. Lobachevsky Institute of Mathematics and Mechanics
Address: Russian Federation
Journal nameDoklady Akademii nauk
EditionVolume 483 Issue 1
Pages11-14
Abstract

  

Keywords
Received14.12.2018
Publication date14.12.2018
Cite   Download pdf To download PDF you should sign in
Размещенный ниже текст является ознакомительной версией и может не соответствовать печатной

views: 1015

Readers community rating: votes 0

1. Novikov An.An., Tikhonov O.E. // Lobachevskii J. Math. 2016. V. 37. № 4. P. 497–499.

2. Novikov A. // Positivity. 2017. V. 21. № 1. P. 359–375.

3. Bikchentaev A.M. // Mat. zametki. 2010. T. 87. № 5. S. 796–800.

4. Bikchentaev A.M. // Izv. vuzov. Matematika. 2012. № 2. S. 86–91.

5. Bikchentaev A.M., Sabirova A.A. // Sib. mat. zhurn. 2012. T. 53. № 2. S. 258–270.

6. Bikchentaev A.M. // Lobachevskii J. Math. 2012. V. 33. № 3. P. 216–222.

7. Bikchentaev A.M. // Lobachevskii J. Math. 2013. V. 34. № 3. P. 227–233.

8. Chilin V.I., Sukochev F.A. // J. Operator Theory. 1994. V. 31. № 1. P. 35–65.

9. Ciach L.J. // Colloq. Math. 1988. V. 55. № 1. P. 109–121.

10. Stainspring W. // Trans. Amer. Math. Soc. 1959. V. 90. № 1. P. 15–56.

11. Segal I.E. // Ann. Math. 1953. V. 57. № 3. P. 401–457.

12. Nelson E. // J. Funct. Anal. 1974. V. 15. № 2. P. 103–116.

13. Gokhberg I.Ts., Krejn M.G. Vvedenie v teoriyu linejnykh nesamosopryazhyonnykh operatorov. M.: Nauka, 1965. 448 s.

14. Bikchentaev A.M. // Sib. mat. zhurn. 2018. T. 59. № 2. S. 309–320.

Система Orphus

Loading...
Up